# SDR CALA2019072401250

- Difficulty date: July 24, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 48,188 hours, 15,387 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING, GEAR DOORS. CREW REPORTS GEAR DISAGREE AND GEAR DOORS EICAS ALONG WITH DOORS LIGHT ON FWD INSTRUMENT PANEL. VIBRATION FELT IN NOSE GEAR AREA. CHECKED PSEU FAULTS AND FOUND 6 FAULTS STORED FROM LAST LEG. GEAR NOT IN POS WITH CODES 32-09169, 32-09101. GEAR DOOR NOT CLOSED WITH CODES 32-61142, 32-61139. GEAR NOT RETRACT WITH CODES 32-61206, 32-61226. AWAITING REPLACEMENT OF MLG SEQUENCE VALVE.
